# SDR AALA202110010501

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A300*
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN 4L DOOR SLIDE COVER. REPAIRED SLIDE COVER IAW AMM 25-20-00-340-803-A, OPS CHECK GOOD.
